# SDR IXXA9800089

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1620
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED AT AFT ACCESSORY COMPARTMENT INTERNAL DOUBLER AT FUSELAGE STATION 1620, BETWEEN LONGERONS 24 AND 27 LEFT.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION REPAIR FILLERS, REPAIR DOUBLER AND TRIPLER IN ACCORDANCE WITH FAA DER APPROVED COO-8-53-314-98 AND ENGINEERING ORDER 53-DC8-877.
